# SDR HMN2002F00003

- Difficulty date: June 10, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N940MA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 615
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 311AS3146780
- Condition: Frayed
- Location: Power Lever
- Part time: 8,383 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED LT ENGINE POWER LEVER CABLE FOUND DURING ROUTINE 100 HOUR INSPECTION.  FRAYED PORTION UNDER CENTER PEDESTAL IN COCKPIT.  (SW15200210206)
